Controllability of the Ginzburg-Landau equation - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2008

Controllability of the Ginzburg-Landau equation

Abstract

This Note investigates the boundary controllability, as well as the internal controllability, of the complex Ginzburg-Landau equation. Null-controllability results are derived from a Carleman estimate and an analysis based upon the theory of sectorial operators.

Dates and versions

hal-00600892 , version 1 (16-06-2011)

Identifiers

Cite

Lionel Rosier, Bing-Yu Zhang. Controllability of the Ginzburg-Landau equation. Comptes Rendus. Mathématique, 2008, 346 (3-4), pp.167-172. ⟨10.1016/j.crma.2007.11.031⟩. ⟨hal-00600892⟩
139 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More